|Re:Happy New Year with HIV
Mar 1, 2004
Thanks for the information on the side effects of Sustiva making me dizzy/disoriented. I was getting tested yearly and was always negative until this past new years. Several people that I have talked too suggest that since my viral load was so high that I got infected about a year ago. I'm not sure. I am finally going to see an infectious desease doctor in a few days. I'll ask him about switching off of sustiva to the viramune. Thanks for your help.
| Response from Dr. Pierone
You are welcome. Let us know how things go with your numbers and the regimen. Best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Get AIDS From Blowjob From A Prostitute?
- Dry Cough After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Fever After Fisting Worried I Have HIV
- Flu Symptoms After Oral Sex Worried I Have HIV
- Headache After Vaginal Sex With Condom Does It Mean I Have HIV
- Itchy Rash After Touching Vaginal Sore Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.